i started on sertraline 3 days ago not long i know but since ive been on them all ive done is feel sick all day even been sick at times had lightheadedness n feel really tired but cant sleep anyone else get this?
I am sorry that you are feeling so poorly :(
The symptoms you have described can be side effects from the sertraline. The side effects usually lessen or go away after a couple of weeks. Try to stay with it until then. If the side effects are intolerable call your doctor for advise. Some antidepressants can make you feel worst before better, the nature of the beast.
Only you can determine what is best for you.
Hope things get better for you soon :)
Hi, Ashley! The side effects you are describing are perfectly *normal* when a few patients start Zoloft or most any other antidepressant and the good news is they usually resolve withing a few days to a week or two. They should get better every day and it's safe for you to use home remedies and OTC's like ginger ale, soda crackers, meclizine, dramamine, and Emetrol.
Another nice thing is that as the side effects resolve you'll begin feeling the benefits of the drug.
Hope you're feeling better soon! Wildcat
I have taken 300 mg of sertraline in the morning (for PTSD) for years. Although I have never been a breakfast eater, I do have to eat something before taking the sertraline in order to bypass the side effects. (Hopefully, your eating habits are better than mine.) Obviously, my suggestion would be to not take sertraline on an empty stomach. In time, I hope your symptoms subside, you will be able to tolerate the medication, and it will help you as much as it has helped me. Regarding your inability to sleep, sertraline has never helped me be able to sleep... but the reduction/length of flashbacks has helped me more than I can say. I wish you the best outcome possible.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 23 Feb 2011 • 1 answer
Posted 24 Mar 2012 • 3 answers
Posted 7 Aug 2014 • 2 answers
Posted 26 Feb 2015 • 5 answers